TITLE

Forcing axioms and the continuum hypothesis. Part II: transcending ω-sequences of real numbers

AUTHOR(S)
Moore, Justin
PUB. DATE
March 2013
SOURCE
Acta Mathematica;Mar2013, Vol. 210 Issue 1, p173
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
The purpose of this article is to prove that the forcing axiom for completely proper forcings is inconsistent with the continuum hypothesis. This answers a longstanding problem of Shelah.
ACCESSION #
86420196

 

Related Articles

  • The radon transform in an infinite-dimensional space with Gaussian measure. Lukintsova, M. // Doklady Mathematics;Nov2013, Vol. 88 Issue 3, p674 

    The article presents a mathematical study concerning the Radon transform of functions on infinite-dimensional spaces with Gaussian measures. The concepts considered in the study include a Gaussian random variable, a linear subspace called the Cameron-Martin space, and affine subspaces. Details...

  • BOHR'S molecular model, a century later. Svidzinsky, Anatoly; Scully, Marian; Herschbach, Dudley // Physics Today;Jan2014, Vol. 67 Issue 1, p33 

    The article discusses the concept of physicist Biels Bohr's Bohr's atom model and how its postulates confirm to the quantum theory in the limit of infinite dimension. It chronicles how Bohr developed the theory through his thesis and hypothesis. However, it also mentions the criticism of several...

  • Poisson Measures for Topological Groups and Their Representations. Ludkovsky, S. V. // Southeast Asian Bulletin of Mathematics;2002, Vol. 25 Issue 4, p653 

    A class of unitary strongly continuous representations of infinite-dimensional groups such as geometric loop and diffeomorphism groups of real, complex and non-Archimedean manifolds is investigated. This class is constructed by producing Poisson measures P[sub m] on configuration spaces of...

  • RPA Equation Embedded into Infinite-Dimensional Fock Space F[sub ∞]. Nishiyama, S.; Komatsu, T. // Physics of Atomic Nuclei;Jun2002, Vol. 65 Issue 6, p1076 

    To clear up both algebraic and geometric structures for integrable systems derived from selfconsistent field theory, in particular, geometric aspect of the random-phase-approximation (RPA) equation is exhibited on the basis of the viewpoint of symmetry of the evolution equation. The RPA equation...

  • APPROXIMATIONS OF INFINITE DIMENSIONAL DISTURBANCE DECOUPLING AND ALMOST DISTURBANCE DECOUPLING PROBLEMS. XIUXIANG ZHOU // Mathematical Control & Related Fields;Sep2014, Vol. 4 Issue 3, p381 

    This paper is addressed to the disturbance decoupling and almost disturbance decoupling problems in infinite dimensions. We introduce a class of approximate finite dimensional systems, and show that if the systems are disturbance decoupled, so does the original infinite dimensional system. It is...

  • Constrained extremum problems with infinite dimensional image. Selection and saddle point. K. Madani; G. Mastroeni; A. Moldovan // Journal of Global Optimization;Mar2008, Vol. 40 Issue 1-3, p197 

    Abstract  The paper deals with Image Space Analysis for constrained extremum problems having infinite dimensional image. It is shown that the introduction of selection for point- to-set maps and of quasi-multipliers allows one to establish sufficient optimality conditions for...

  • Some Results on Infinite Dimensional Novikov Algebras. Zhao, Yufeng; Meng, Daoji // Chinese Annals of Mathematics;Jul2003, Vol. 24 Issue 3, p309 

    This paper gives some sufficient conditions for determining the simplicity of infinite dimensional Novikov algebras of characteristic 0, and also constructs a class simple Novikov algebras by extending the base field. At last, the deformation theory of Novikov algebras is introduced.

  • Stabilisation of LC ladder network with the help of delayed output feedback. Baranowski, Jerzy; Mitkowski, Wojciech // Control & Cybernetics;2012, Vol. 41 Issue 1, p13 

    The paper presents a method of stabilisation of an LC ladder network with a delayed output feedback. A discussion of certain properties of tridiagonal matrices and formulation of the considered system in state space equations is included. Formal stability of the arising infinite dimensional...

  • Generalized S(C, A, B)-Pairs for Uncertain Linear Infinite-Dimensional Systems. Otsuka, Naohisa; Hinata, Haruo // Journal of Applied Mathematics;2009, Special section p1 

    We introduce the concept of generalized S(C,A, B)-pairs which is related to generalized S(A, B)-invariant subspaces and generalized S(C,A)-invariant subspaces for infinite-dimensional systems. As an application the parameter-insensitive disturbance-rejection problem with dynamic compensator is...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics